International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 247-252
Analytic functions over valued fields
School of Mathematics, Madurai Kamaraj University, Madurai 625 021, India
Received 7 October 1986; Revised 5 June 1987
Copyright © 1990 R. Bhaskaran and V. Karunakaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a non-archimedean, non-trivially (rank 1) valued complete field. , denote the closed and open unit ball of respectively. Necessary and sufficient conditions for analytic functions defined on , with values in to be injective, necessary and sufficient conditions for fixed points, the problem of subordination are studied in this paper.